# SDR FDEA201601120128

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 86,240 hours, 29,960 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Stripped
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO OPEN THE CTR CARGO DOOR, FOUND THE LATCH ACTUATOR INTERNALS STRIPPED & UNABLE TO OPEN MANUALLY.  DOOR IS CLOSED, LATCHED & LOCKED.  REMOVAL OF CTR CARGO DOOR STARTED DUE TO DAMAGE OF LATCH ACTUATOR MOUNT, CTR CARGO DOOR REMOVAL COMPLETED IAW AMM 52-32-04-2 UP TO STEP 3. 13.  FABRICATED DOUBLER, TREATED & PRIMED & OK TO INSTALL.  INSTALLED REPAIR PARTS IAW EA 8-5230-T0322601 FIG 1.  INSTALLED CTR CARGO DOOR IAW AMM 52-34-04-2.  INSTALLED NEW LATCH ACTUATOR IAW MM 52-32-02-2.  SERVICED DOOR COUNTER BALANCE MECH IAW MM 52-32-07-2.  COMPLETED INSTALLATION OF DOOR IAW MM 52-32-04-2.  OPERATED DOOR, OPERATIONS CHECKED GOOD.  DOOR LINER INSTALLED.
